Next Article in Journal
Asymptotic Evaluation of the Edge Diffraction in Cylindric Paraboloidal Reflector Antennas
Previous Article in Journal
Approximate Symmetries of Hyperbolic Heat Conduction Equation with Temperature Dependent Thermal Properties
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 165-171; doi:10.3390/mca9020165

Proximal Methods for Generalized Nonlinear Quasi-Variational Inclusions

Department of Mathematics, Aligarh Muslim University, Aligarh-02002, India
*
Author to whom correspondence should be addressed.
Published: 1 August 2004
Download PDF [395 KB, uploaded 31 March 2016]

Abstract

We consider the solvability, based on iterative algorithms, of the generalized nonlinear quasi-variational inclusion problems involving the relaxed Lipschitz and relaxed monotone mappings.
Keywords: Generalized nonlinear quasi-variational inclusion problems; Relaxed Lipschitz and relaxed monotone mappings; Hausdorff metric; Algorithm Generalized nonlinear quasi-variational inclusion problems; Relaxed Lipschitz and relaxed monotone mappings; Hausdorff metric; Algorithm
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Salahuddin, H.; Irfan, S.S. Proximal Methods for Generalized Nonlinear Quasi-Variational Inclusions. Math. Comput. Appl. 2004, 9, 165-171.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top